# SDR 2008UALA04168

- Difficulty date: August 6, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 67,235 hours, 11,004 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60443
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP LOOSE ON FLOOR BY MID LAV.  *S/D*  FOUND LOOSE LIGHT ASSEMBLY.  SECURED LIGHT ASSEMBLY, OP CHECK GOOD.  AC OK FOR SERVICE.
